Alert archive / Wisconsin / Gale Warnings in 2020

Gale Warning 2, NWS Green Bay, WI

January 10, 2020

NWS Green Bay, WI issued this gale warning at Jan 10, 2020, 10:56 AM CST. It took effect at Jan 10, 2020, 10:00 PM CST. It was in force for 29 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 10, 2020, 10:56 AM CST (16:56 UTC)
In effect from
Jan 10, 2020, 10:00 PM CST
Expired
Jan 12, 2020, 3:00 AM CST
In force
29 hr
Issued by
NWS Green Bay, WI

The text

As transmitted.

820 
WHUS73 KGRB 101656
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
1056 AM CST Fri Jan 10 2020

LMZ521-522-541>543-110100-
/O.UPG.KGRB.GL.A.0002.200111T1500Z-200112T0800Z/
/O.NEW.KGRB.GL.W.0002.200111T0400Z-200112T0900Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
1056 AM CST Fri Jan 10 2020

...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 3 AM CST
SUNDAY...

* WHAT...Northeast winds to 30 kt with gusts up to 40 kt. Waves
  building to 3 to 6 ft on the bay and to 9 to 13 ft on Lake
  Michigan on Saturday.

* WHERE...Green Bay south of line from Cedar River to Rock Island
  Passage, and Lake Michigan from Rock Island Passage to
  Sheboygan.

* WHEN...From 10 PM this evening to 3 AM CST Sunday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

Bersch
7 follow-up statements
276 
WHUS73 KGRB 102128
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
328 PM CST Fri Jan 10 2020

LMZ521-522-541>543-110530-
/O.CON.KGRB.GL.W.0002.200111T0400Z-200112T0900Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
328 PM CST Fri Jan 10 2020

...GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 3 AM
CST SUNDAY...

* WHAT...North winds increasing to 30 kt with gusts up to 40 kt
  tonight. Winds will become northeast on Saturday and Saturday
  night. Waves building to 3 to 6 ft on the bay and to 9 to 13 ft
  on Lake Michigan on Saturday.

* WHERE...Green Bay south of line from Cedar River to Rock 
  Island Passage, and Lake Michigan from Rock Island Passage to 
  Sheboygan.

* WHEN...From 10 PM this evening to 3 AM CST Sunday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

mpc
451 
WHUS73 KGRB 110245
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
845 PM CST Fri Jan 10 2020

LMZ521-522-541>543-111045-
/O.CON.KGRB.GL.W.0002.200111T0400Z-200112T0900Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
845 PM CST Fri Jan 10 2020

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM CST SUNDAY...

* WHAT...North winds increasing to 30 kt with gusts up to 40 kt 
  tonight. Winds will become northeast on Saturday and Saturday 
  night. Waves building to 3 to 6 ft on the bay and to 9 to 13 
  ft on Lake Michigan on Saturday.

* WHERE...Green Bay south of line from Cedar River to Rock 
  Island Passage, and Lake Michigan from Rock Island Passage to 
  Sheboygan.

* WHEN...From 10 PM this evening to 3 AM CST Sunday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

mpc
247 
WHUS73 KGRB 111001
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
401 AM CST Sat Jan 11 2020

LMZ521-522-541>543-111815-
/O.CON.KGRB.GL.W.0002.000000T0000Z-200112T0900Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
401 AM CST Sat Jan 11 2020

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM CST SUNDAY...

* WHAT...North winds to 30 kt with gusts up to 40 kt early this
  morning, becoming northeast on the rest of today into tonight.
  Waves building to 3 to 6 ft on the bay and to 9 to 13 ft on Lake
  Michigan today into tonight.

* WHERE...Green Bay south of line from Cedar River to Rock 
  Island Passage, and Lake Michigan from Rock Island Passage to 
  Sheboygan.

* WHEN...From 10 PM this evening to 3 AM CST Sunday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
275 
WHUS73 KGRB 111622
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
1022 AM CST Sat Jan 11 2020

LMZ521-522-541>543-120030-
/O.CON.KGRB.GL.W.0002.000000T0000Z-200112T0900Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
1022 AM CST Sat Jan 11 2020

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM CST SUNDAY...

* WHAT...Northeast winds to 30 kt with gusts up to 40 kt. Waves 3
  to 6 ft on the bay and to 8 to 14 ft on Lake Michigan.

* WHERE...Green Bay south of line from Cedar River to Rock 
  Island Passage, and Lake Michigan from Rock Island Passage to 
  Sheboygan.

* WHEN...Until 3 AM CST Sunday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

* ADDITIONAL DETAILS...A small craft advisory will likely be
  needed after the gale warning expires.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

Bersch
020 
WHUS73 KGRB 112039
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
239 PM CST Sat Jan 11 2020

LMZ521-522-541>543-120500-
/O.CON.KGRB.GL.W.0002.000000T0000Z-200112T0900Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
239 PM CST Sat Jan 11 2020

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM CST SUNDAY...

* WHAT...Northeast winds to 30 kt with gusts up to 40 kt. Waves 4
  to 7 ft on the bay and to 8 to 12 ft on Lake Michigan.

* WHERE...Green Bay south of line from Cedar River to Rock 
  Island Passage, and Lake Michigan from Rock Island Passage to 
  Sheboygan.

* WHEN...Until 3 AM CST Sunday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

* ADDITIONAL DETAILS...A small craft advisory will likely be
  needed through mid Sunday morning after the gale warning 
  expires.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

mpc
813 
WHUS73 KGRB 120236
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
836 PM CST Sat Jan 11 2020

LMZ521-522-541>543-120900-
/O.CON.KGRB.GL.W.0002.000000T0000Z-200112T0900Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
836 PM CST Sat Jan 11 2020

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM CST SUNDAY...

* WHAT...Northeast winds to 30 kt with gusts up to 40 kt. Waves 
  4 to 7 ft on the bay and to 8 to 12 ft on Lake Michigan.

* WHERE...Green Bay south of line from Cedar River to Rock 
  Island Passage, and Lake Michigan from Rock Island Passage to 
  Sheboygan.

* WHEN...Until 3 AM CST Sunday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

* ADDITIONAL DETAILS...A small craft advisory will likely be 
  needed through mid Sunday morning after the gale warning 
  expires.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

mpc
969 
WHUS73 KGRB 120857
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
257 AM CST Sun Jan 12 2020

LMZ541>543-121500-
/O.EXP.KGRB.GL.W.0002.000000T0000Z-200112T0900Z/
/O.NEW.KGRB.SC.Y.0005.200112T0900Z-200112T1500Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
257 AM CST Sun Jan 12 2020

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM CST THIS MORNING...
...GALE WARNING WILL EXPIRE AT 3 AM CST EARLY THIS MORNING...

* WHAT...Waves 3 to 5 ft expected.

* WHERE...Rock Island Passage to Sturgeon Bay WI, Sturgeon Bay 
  to Two Rivers WI and Two Rivers to Sheboygan WI.

* WHEN...Until 9 AM CST this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ521-522-121000-
/O.EXP.KGRB.GL.W.0002.000000T0000Z-200112T0900Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
257 AM CST Sun Jan 12 2020

...GALE WARNING WILL EXPIRE AT 3 AM CST EARLY THIS MORNING...

Winds will steadily decrease below gales early this morning.

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this gale warning went out at Jan 10, 5:32 AM CST, 5 hours 24 minutes earlier.

Area forecast discussion, Jan 10, 5:32 AM CST, 5 hours 24 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
532 AM CST Fri Jan 10 2020

Updated aviation portion for 12Z TAF issuance

.SHORT TERM...Today...Tonight...and Saturday
Issued at 402 AM CST Fri Jan 10 2020

The main concerns for the short-term portion of the forecast will be
the potential for light snow and blowing snow tonight into early
Saturday morning. Heavier snow and blowing snow may develop yet
again late Saturday afternoon, but confidence in the final low trek
is lower with this update.

Today: As a broad low pressure system meanders across eastern
Ontario and western Quebec, another low pressure system is expected
to develop across the Panhandle of Texas. Ahead of the low, a fairly
strong south to southwest LLJ is forecast to develop across much of
the the lower and mid-Mississippi Valley. This will effectively help
to rapidly transport moisture northward, toward southern Wisconsin.
As this happens, the Plains surface low is expected to lift
northeastward as it elongates along the aforementioned, nearly
stationary, frontal boundary. This would lead to steadily
increasing/thickening cloud cover across central into east-central
WI. Models aren't really painting out much QPF across the area
through much of the day. Most of it remains south of the front.
Otherwise, high temperatures are expected to range from the low to
mid 20s over central/north-central WI to the mid 30s elsewhere.

Tonight: The aforementioned surface low is expected to lift
northeastward along the front, into lower to mid-Mississippi Valley.
At the same time, a surface ridge is expected to build across the
northern Plains. Convergent flow between these features along with
fairly strong 850-700 mb FGEN banding, to the northwest of a
stationary surface front, is expected to pass through the east-
central and far northeast portions of Wisconsin. Additional support
will be provided by a strong upper-level jet positioned to the north
of the area. This places much of northern WI in the favorable right-
entrance region of the jet, which is indicative of upward vertical
motion and rapid evacuation of mass through the column. The
combination of these features along with fairly deep moisture
lifting northward into the area, will lead to a band of light to
moderate snow across portions of east-central and far northeast WI.
Generally looking at 1 to 3 inches of snow in those areas, heaviest
from the Door Peninsula through much of the Fox Valley. To the
northwest of those locations, accumulations are expected to be
significantly lighter, as they remain closer to the influence of the
drier surface ridge and are farther away from the FGEN banding. The
pressure gradient will begin to increase across the area overnight,
which may lead to some blowing and drifting snow, especially for
unsheltered locations and locations close to Lake Michigan.
Overnight lows are expected to range from the single digits
above zero north-central to the teens elsewhere.

Saturday: The intensifying low pressure system is expected to lift
northward along the nearly stationary frontal boundary through
Saturday afternoon. There may be some lingering snow showers close
to the front, over the Fox Valley during the morning hours, but the
better chance of heavier snow will develop toward the late afternoon
hours. This will be as the surface low lifts northward through the
mid-Mississippi Valley. At the same time, a vort max is expected to
round the base of the upper-level trough as it lifts toward northern
Illinois. Moisture will steadily increase/deepen into the late
afternoon hours, allowing for moderate snowfall to lift into east-
central portions of Wisconsin. Winds will also become gusty as the
pressure gradient tightens across the area. There are some model
differences with the final storm trek, with the EC/Canadian/GFS
taking the low farther east than previous runs, which would reduce
the totals across the CWA. The NAM remains farther west, brining a
much heavier swath of snow across the east-central portions of
Wisconsin. The farther east movement in the low center, reduces the
confidence a bit in the highest snowfall totals, but it doesn't
reduce it enough to change the current Winter Storm Watch that is in
effect. Even if the snow totals are a bit lower, the combination of
falling snow and blowing snow would lead to some impacts, including
lower visibilities and the potential for some lake shore flooding
and ice shoves. At this point, will continue the Winter Storm Watch
and see if later models come into better agreement with the
afternoon update.

.LONG TERM...Saturday Night Through Thursday
Issued at 402 AM CST Fri Jan 10 2020

Active weather pattern continues in the extended forecast as
southwest flow brings several rounds of snow across the forecast
area. Main focus is on the system early Sunday, as there is still
much uncertainty.

From 00Z-12Z Sunday, a surface low is generally expected to track
across the southern Great Lake/Ohio Valley area, but where this
system will track remains uncertain. The latest (00Z) ECMWF took a
jog to the east (after a few runs trending W), the GFS is still
trending east, and the Canadian is now so far east much of the
forecast area is dry, especially west of the Fox River. The NAM
is similar to the GFS/EC solutions. Therefore, sticking with a
blend close to the GFS/EC which features high PoPs across the Fox
Valley and east- central WI, and chance PoPs once getting into
north- central Wisconsin. However, QPF for this wave of precip
(which would begin a couple hours before 00Z) is lower than the
previous forecast, ranging from about 0.10 inches in the north to
0.40 inches along the lakeshore. As a result, snowfall totals are
lower than the previous forecast, ranging from 1 to 3 inches in
north- central Wisconsin to 6 to 7 inches in east- central
Wisconsin. Amounts may be a little high near the lake shore where
some lake enhancement is possible. Overall, confidence in these
amounts is low.

The other element to keep in mind during this time is the wind
speeds. Northeast winds will be gusting to around 30 to 40, which
would easily creating blowing and drifting snow, especially
across the Fox Valley and east- central WI. Additionally, the
strong NE winds could create ice shoves or lakeshore flood. See
the Hazardous Weather Outlook (HWO) for additional info.

With all that said, models do agree this system will pull far
enough east Sunday morning and snow will come to an end. Expect
dry conditions through the rest of the morning and afternoon, and
then another shortwave approaches from the southwest. This would
bring another shot of snow Sunday night. Snow amounts look lighter
with this quick moving system.

For the rest of the week, expect active weather with several waves
to move up from the southwest. Right now, Tuesday and Thursday
appear to be the target days, but with so much waffling in the
models confidence is low. Stuck with a blended model forecast.

Temperatures will be near or a little above normal through at
least Tuesday or Wednesday. There are some indications of cooler
temps for the second half of the week, but models disagree on this
as well.
&&

.AVIATION...for 12Z TAF Issuance
Issued at 529 AM CST Fri Jan 10 2020

MVFR/IFR conditions over mainly the western TAF sites, RHI, AUW
and CWA, will steadily improve into the late morning hours. Most
sites will see VFR or possibly MVFR conditions for the afternoon
hours. A low pressure system will shift toward the Great Lakes
tonight through Saturday night, brining chances of snow and gusty
winds at times. The heaviest snow tonight will be mainly over the
GRB/MTW/ATW TAF sites, before tapering off by or just before 12Z.
The next round of heavier snowfall will begin late Saturday
evening into Saturday night.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
Winter Storm Watch from Saturday afternoon through late Saturday
night for WIZ013-020>022-031-037>040-045-048>050-073-074.
&&

SHORT TERM.....Cooley
LONG TERM......KLJ
AVIATION.......Cooley
Hazardous weather outlook, Jan 10, 9:47 AM CST, 1 hour 9 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
947 AM CST Fri Jan 10 2020

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-111600-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
947 AM CST Fri Jan 10 2020

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...This Afternoon and Tonight

Light to moderate snow is expected to develop tonight across
portions of the Fox Valley and lakeshore areas. Snowfall
accumulations are expected to be in the 1 to 3 inch range, which
will likely lead to snow covered and slippery roads. Some blowing
snow may cause reduced visibilities overnight.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Another round of snow is likely late Saturday afternoon through
early Sunday morning, however there is still uncertainty on the
storm track and snowfall amounts. This storm will have the
potential to produce snow amounts of 6 inches or more along with
blowing snow, especially across east-central Wisconsin. In
addition, gusty northeast to north winds will increase the
potential for ice shoves, lakeshore and bayshore flooding, and
shoreline erosion.

Additional chances for light accumulating snow will occur at times
from Sunday night into the middle of next week.

.SPOTTER INFORMATION STATEMENT...

Spotters are requested to forward snowfall measurements to the
National Weather Service in Green Bay.

LMZ521-522-541>543-111600-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
947 AM CST Fri Jan 10 2020

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...This Afternoon and Tonight

North winds may gust to near gale force late tonight.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Northeast to north gales to 40 knots will be possible Saturday
and Saturday night.

Kieckbusch

In the hours before

Special weather statement, Jan 10, 9:42 AM CST, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Green Bay WI
942 AM CST Fri Jan 10 2020

WIZ022-037>040-045-048>050-102200-
Door-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-Calumet-
Manitowoc-
942 AM CST Fri Jan 10 2020

...SNOW AND BLOWING SNOW EXPECTED TONIGHT...

Light to moderate snow is expected to develop this evening and
then linger through much of tonight. Snowfall totals are generally
expected to be in the 1 to 3 inch range from the Fox Valley to
the lakeshore. In addition, winds may gust as high as 30 mph late
tonight, which will likely lead to reduced visibilities at times.

Please allow extra time to reach your destination if traveling
tonight and be alert for rapidly changing road conditions.

Kieckbusch

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 10, 3:40 AM CSTGale WatchGRB7 hr
Jan 10, 3:16 PM CSTWinter Storm WarningGRBBrown, Calumet, Door, Kewaunee, Manitowoc, Outagamie and 1 more31 hr
Jan 10, 3:16 PM CSTWinter Weather AdvisoryGRBCalumet, Manitowoc15 hr
Jan 10, 3:16 PM CSTWinter Weather AdvisoryGRBMarinette, Menominee, Oconto, Shawano, Waupaca, Waushara11 hr
Jan 10, 3:26 PM CSTLakeshore Flood AdvisoryGRBBrown, Door, Kewaunee, Manitowoc, Marinette, Oconto29 hr

Nearby

Gale Warnings in Wisconsin, 2020Every gale warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.